Slow methadone taper from 120mg, now at the gnarly end - Part 18

By SoozyQ · Aug 18, 2014 · ·
  1. Thanks kick :D

    I felt a bit like you at the time I 'jumped'. I'm now late on the fourth day without a dose. Not that I'm counting but about 104 hours;)

    I've definitely felt better but I'm still dragging myself around. Keeping busy; just finding little jobs to do without stressing about what 'needs' doing. Who knew, this approach actually gets stuff done:D

    Two kava pills at night, hot baths, tissues for the sneezes etc. I had about a week or more break from the valium but now have had 2.5mg for the last 4 days. Also a magnesium powder I am taking once a day. And weed.

    The main symptoms I'm experiencing are diarrhoea (not too bad), aching bones (hot packs and hot baths or showers help). So far I can sleep, so I'm not complaining. Oh the new symptom is sneezing, not all the time but just random times during the day.

    In all honesty, I'd have to feel much worse to be in danger of relapse. Of course if I still feel like this in 3 weeks, it might be a different story. I'll keep you posted;)

    Cheers xxxx

Comments

  1. kickitall
    Fantastic news you made the jump and still sleeping im at 0.8 now and still belly troubles and lethargic can't wait to feel normal again.. keep us updated ☺dead chuffed for you
To make a comment simply sign up and become a member!